Differential and Integral Equations

Minimal solutions of multivalued differential equations

Dieter Bothe

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 2 (1991), 445-447.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371569624

Mathematical Reviews number (MathSciNet)
MR1081194

Zentralblatt MATH identifier
0733.34024

Subjects
Primary: 34A60: Differential inclusions [See also 49J21, 49K21]
Secondary: 34C11: Growth, boundedness

Citation

Bothe, Dieter. Minimal solutions of multivalued differential equations. Differential Integral Equations 4 (1991), no. 2, 445--447. https://projecteuclid.org/euclid.die/1371569624


Export citation